# SDR BSYA2010013

- Difficulty date: March 24, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N696BD
- Make and model: Beech 58
- Aircraft serial: TH352
- Aircraft time: 14,392 hours
- Engine: Cont IO520C
- Engine time: 1,994 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EN ROUTE FROM LZU-CLT-ATL WHEN THE RIGHT ENGINE FAILED NR 6 ROD PENETRATED THE CASE.  PILOT THEN DIVERTED TO AND, LANDED NO PROBLEMS.  CAUSE UNKNOWN AT THIS TIME.
